# SDR DALA2019101875984

- Difficulty date: October 15, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 61,173 hours, 23,957 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(LOG 6222494) FLAP DISAGREEMENT ON FINAL AT 1800' FLAP HANDLE AT 30 DEG WHILE INDICATOR SHOWED STUCK AT 25 DEG. PERFORMED INSPECTION PER B737 AMM AND WDM 27-51 OF FLAPS, FLAP HANDLE SWITCHES, FLAP XMITTER WIRING AND PLUG. NO TROUBLE FOUND. RAN TRAILING EDGE FLAP LOAD RELIEF SYS FUNC TEST. ALL CKS GOOD.
